# SDR DHL2008760545

- Difficulty date: April 20, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498146
- Condition: Corroded
- Location: Bs 1040-1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT OUT DAMAGED STRINGER, BS 1040 TO 1060, ON STR 27L.  FABRICATED, AND INSTALLED STR REPAIR PER B727 SRM 53-10-2 FIG 9 AND 53-10-3 FIG 1.
